(Closed) Steriods 4 weeks out from my WEDDING!!! EEEK *needs encouragement*

posted 8 years ago in Emotional
Post # 3
Member
1629 posts
Bumble bee
  • Wedding: June 2011

Well I’ve been on lots of steroids because I get inflamed a lot lol and the biggest thing i’ve noticed with it is water weight.  They make me feel puffy, but it will go away right after you’re done with it.  A day or two probably.  Will be off in plenty of time for the big day.  Just refrain from eating everything in sight.  Some steroids make me hungrier than others.  You might be a smidge puffy for your first fitting but you should be good for your second.  Hope that helps πŸ™‚

Post # 4
Member
261 posts
Helper bee
  • Wedding: April 2011

I can’t offer any advice but I can sympathise with you! My wedding is in 4 weeks, too & my doctor has just started me on steriod injections in my neck and shoulder muscles which has made me flush bright red & break out in acne on my face and chest πŸ™ on the plus side, at least my neck and shoulders should be feeling better at my wedding πŸ˜€

Post # 7
Member
642 posts
Busy bee
  • Wedding: April 2012

I was on steroids for a year and I gained 30 lbs, but that’s what they wanted. I ate and ate and ate….. I can not even explain how hungry I was all the time!!!! I threw my diet out the window and dug in. But this is different. Stick to a food plan, write down everything you eat- it will make you aware and give you a gauge of how much you ate compared to how hungry you are. In my case I was always still hungry but clearly I was not starving to death. Drink lots of water and avoid junk food.

Post # 7
Member
642 posts
Busy bee
  • Wedding: April 2012

double post

Post # 9
Member
13 posts
Newbee
  • Wedding: January 2012

@runsyellowlites: it sounds like your on a tablet not the injection? I was on a similar dose to what you described of prednisone..is that what you’re on? I remember being really really hungry but my dr just said if I feel hungry to think about what I’ve eaten and if I would usually be hungry and if not just dont eat!! lol I was on the tablets for two weeks for a ‘mystery virus’ and was in so much pain I literally could hardly walk and I totally sympathize with the neck!! My neck was the last place for the pain to leave but the tablets made a HUGE difference to the pain and swelling and because I was only on them for about 2-3 weeks I didn’t notice any weight gain just by making sure everything I ate was a conscious decision! I also didn’t get acne from them or anything like that I’m just guessing here but I think it must be the injections or long term use that brings the bad side effects?

Post # 10
Member
264 posts
Helper bee
  • Wedding: April 2011

it’s really not that big of a deal. It won’t have any lasting effects on you physically…you’ll be fine…and beautiful!…for your wedding day! πŸ™‚   (p.s. i’m a physician)

Post # 11
Member
263 posts
Helper bee
  • Wedding: July 2011

I just finished up a short course of steriods for a foot injury a couple of days ago and my weight did not change at all.  No acne, increased appetite, or water retention.  I think you’ll be fine! πŸ™‚ 

Post # 12
Member
195 posts
Blushing bee
  • Wedding: October 2011

I am on prednisone a lot unfortunetly, but what others have said is true of my experience.  Just don’t eat more and you shouldnt gain weight.  Water weight is a problem with the steroids but comes off pretty fast when your done.  πŸ™‚ Good luck and just try to ignore the munchies!

Post # 13
Member
352 posts
Helper bee

I have been on steriods a lot in the past 9 years because of some health issues… and these are somethings that help me not put on as much weight. Hope this helps:

  • Drink water and stay away from other drinks, especially sugary drinks.
  • Reduce your sodium intake.
  • No munchies, and if you feel you need to munch grab some veggies
  • Stay away from carbs

 

With that being said. Don’t stress. You will look beautiful on your wedding day and your not on a high dose of steroids. When I had a lot fo weight gain it was because I was on them for more than 2 months. All the best… and at least you won’t be in pain πŸ™‚

Post # 15
Member
352 posts
Helper bee

@runsyellowlites: I’m glad to hear you’re all done the steroids. Think positive! I’m sure the acne will go away. And you will look gordeous in your dress!!

The topic ‘Steriods 4 weeks out from my WEDDING!!! EEEK *needs encouragement*’ is closed to new replies.

Find Amazing Vendors